2 doctors weighed in:

Would an epidural in my lower back cause weight gain, due to the steroid in the medication?

2 doctors weighed in
Dr. Michael Kleerekoper
Internal Medicine - Endocrinology
1 doctor agrees

In brief: Steroid

One dose of steroid won't affect your weight gain.
More importantly the steroid may not be controlling your back pain and you need a follow-up visit with the doctor taking care of back pain. If you are gaining wait you need to go on a diet.

In brief: Steroid

One dose of steroid won't affect your weight gain.
More importantly the steroid may not be controlling your back pain and you need a follow-up visit with the doctor taking care of back pain. If you are gaining wait you need to go on a diet.
Dr. Michael Kleerekoper
Dr. Michael Kleerekoper
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors